# SDR DHL2002806532

- Difficulty date: July 3, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 815,679 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD LEADING EDGE UPPER SURFACE SKIN CORRODED XFS 566.000 TO XFS 660.000.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16 ,CUT OUT DAMAGED AREA. FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 PG 2 FIG 38.
